Bulging Disk c5-c6, could strangulation a year ago cause pain to happen now?
I have been getting headaches out of nowhere, very bad headaches, went to dr, he told me it's tension headaches, gave me tramadol, didn't work so well, went back and he gave me antianxiety, antidepressant and different pain meds. They work better, but also had an xray and cervical mri. The result showed disc bulge in C5-C6 area, and reversal of cervical lordosis. Could that all be happening from just the tension? I haven't had an accident in years, or even a real bad one. However, I did get strangled about a year ago, which lasted about half hour to 45 minutes of sporadic choking. Everyone is telling me that could have nothing to do with this. Does anyone have any idea if they are right, or if this could have had an effect that causes my symptoms and headaches a year later? Thanks, Michelle
Neck problems such as bulging discs can cause very severe headaches, if it's from a nerve being pinched, it usually only affects one side, but it can effect both. The strangling would definitely have an effect on your neck pain and the symptoms could start much later than the actual event. So I think your tension headache isn't causing your neck problems its the other way around. Are you having any pain into your shoulder, arm and hand?
Also, be careful with Tramadol, its not that good a pain killer and it can be very physically addicting for some people.
Sometimes the pain goes down to the top left of my back, but not shoulders or hands.. Also, stopped the tramadol beause he gave me this but/apap/caf/codeine stuff that's working better.. I'm just all drugged at work on the bupropion he gave me to relax, and the klonopin is too much for me, only take at nite... iwhat are your credentials for giving advice? Are u just well studied in medical pain? Michelle
So u think the disc bulge is what wud cause the headache? Or u think the strangulation is what caused the disc bulge? At the time of strangulation I had an xray, that was never read, and, work at a radiology clinic, and all they saw was a swelling mid neck.. at the time I had painful swallowing for over a wek... like there was a lump in my throat,but no breaks or anythin so didn't think of it again until the headaches
Do you think you need all that medication, doesn't sound like you do? Why don't you talk to your Doctor about getting off of some of it. Your Doctor can help you gradually reduce the dosage. And continue with the Fioricet, its really good for migraines.
Neck problems can cause headaches, I've had them for years. I don't know if the strangulation caused your disc to bulge, its impossible to say. X-rays don't show discs, nerves or soft tissues, just bone. I think you'd benefit from sometime in Physical Therapy instead of taking all that unnecessary medication.
What are my credentials? 1 PLIF at L4-5 and 1 ACDF at C6-7 and many, many years of chronic pain and experience dealing with the medical establishment and a whole lot of idiotic Doctors.
sorry to ask about credentials, just concerned of course, never had any problems, I think the other meds are to stop tension that may be causing tension headaches, cuz I am goin thru a lot right now and found that after a trial, I had a pounding headache... maybe it will help, just started, well see, thanj u soi much, Kalvin for all yer advice, very helpful
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.